# SDR UIEA2019100425631

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,544 hours, 17,067 cycles
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Part number: 387
- Condition: Wrong Part
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

GEN DRIVE LIGHTS, BUSS TIE ISOLATION, AND WINDOW HEAT LIGHTS ILLUMINATED IN FLIGHT, OVERRIDE ON.  NO ASSOCIATED EICAS MESSAGES.  FOUND WRONG LIGHT BULBS INSTALLED. REPLACED WITH CORRECT BULBS, OPS CHECKED NORMAL IAW AMM 33-13-00.  )
